DOI QR코드

DOI QR Code

ON MULTIPLIERS OF BCC-ALGEBRAS

Kim, Kyung Ho;Lim, Hyo Jin

  • Received : 2013.03.22
  • Accepted : 2013.05.07
  • Published : 2013.06.25

Abstract

In this paper, we introduced the notion of multiplier of a BCC-algebra, and gave some properties of BCC-algebras. Also, we characterized kernels and normal ideals of multipliers on BCC-algebras.

Keywords

BCC-algebra;multiplier;isotone;$Fix_d(X)$ normal ideal;regular

References

  1. W. A. Dudek, The number of subalgebras of finite BCC-algebras, Bull. Inst. Math. Academia Sinica, 20 (1992), 137-150.
  2. W. A. Dudek, On proper BCC-algebras, Bull Inst. Math. Academia Sinica, 20 (1992), 137-150.
  3. W. A. Dudek, On construction of BCC-algebras, Selected papers on BCK- and BCI-algebras, 1 (1992), 93-96.
  4. W. A. Dudek H. X. Zhang, On ideals and congruences in BCC-algebras, Czechoslovak Math. J. 48(123) (1998), 21-29.
  5. K. Iseki, An algebra related with a propositional calculus, Pro. Japan Acad, 42 (1966), 26-29. https://doi.org/10.3792/pja/1195522171
  6. K. Iseki, S. Tanaka, Ideal theory of BCK-algebras, Math. Japonica, 21 (1976), 351-366.
  7. Y. Komori, The class of BCC-algebras is not a variety, Math. Japonica, 29 (1984), 391-394.
  8. C. Prabpayak, U. Lerrawat, On Derivations of BCC-algebras, Kasetsart J. (Nat. Sci), 43 (2009), 398-401.
  9. R. Larsen, An Introduction to the Theory of Multipliers, Berlin: Springer-Verlag, 1971.
  10. A. Wronski, BCK-algebras do not form a variety, Math. Japonica, 28 (1983), 211-213.